# SDR DALA2024062406401

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500j-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0405591) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500J TO 500I CRACKED. REMOVED, REPAIRED AND INSTALLED FLOOR BAFFLE IN FWD CARGO COMPARTMENT BETWEEN STA 500I TO 500J IAW B737 SRM 53-30-53-2R PROCEDURE 1 AND SRM 51-40-02-OG.
